Lemmon-style bases for the systems s1⚬ - s4⚬

Journal of Symbolic Logic 33 (3):458 - 461 (1968)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270332
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Les systèmes formalisés des modalités aristotéliciennes.Robert Feys - 1950 - Revue Philosophique De Louvain 48 (20):478-509.
Decision Procedures for ${\Rm S}2^0$ and ${\Rm T}^0$.Ivo Thomas - 1964 - Notre Dame Journal of Formal Logic 5 (4):319-320.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

6 ( #563,341 of 2,177,852 )

Recent downloads (6 months)

1 ( #317,245 of 2,177,852 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums